American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(47H19) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] Loukas Grafakos, Xinwei Li and Dachun Yang. Bilinear operators on Herz-type Hardy spaces. Trans. Amer. Math. Soc. 350 (1998) 1249-1275. MR 1407489.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Sehie Park, S. P. Singh and Bruce Watson. Some fixed point theorems for composites of acyclic maps . Proc. Amer. Math. Soc. 121 (1994) 1151-1158. MR 1189547.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Gerald Beer, R. T. Rockafellar and Roger J.-B. Wets. A characterization of epi-convergence in terms of convergence of level sets . Proc. Amer. Math. Soc. 116 (1992) 753-761. MR 1119262.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Peter Shi. Equivalence of variational inequalities with Wiener-Hopf equations . Proc. Amer. Math. Soc. 111 (1991) 339-346. MR 1037224.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Naoki Shioji. A further generalization of the Knaster-Kuratowski-Mazurkiewicz theorem . Proc. Amer. Math. Soc. 111 (1991) 187-195. MR 1045601.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 5 of 5 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia